# SDR FDEA201301280206

- Difficulty date: January 28, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11F
- Aircraft serial: 48480
- Aircraft time: 64,440 hours, 11,029 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AFA38771
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO DOOR UPPER FRAME AT DOOR ACTUATOR ARM AREA FOUND CRACKED.  REPAIRED IAW EA 1-5310-163577 TITLE: FUSELAGE - MAINFRAME- CENTER CARGO DOOR UPPER JAMB BEAM - CRACK REPAIR.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
